Non-extensibility of the pair {1, 3} to a Diophantine quintuple in Z[\sqrt{-2}]

Dijana Kreso, Zrinka Franusic

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)151-165
JournalJournal of combinatorics and number theory
Volume3
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Non-extensibility of the pair {1, 3} to a Diophantine quintuple in Z[\sqrt{-2}]. / Kreso, Dijana; Franusic, Zrinka.

In: Journal of combinatorics and number theory, Vol. 3, 2011, p. 151-165.

Research output: Contribution to journalArticleResearchpeer-review

@article{c29c2dab0313493baf584078a2b1bffe,
title = "Non-extensibility of the pair {1, 3} to a Diophantine quintuple in Z[\sqrt{-2}]",
author = "Dijana Kreso and Zrinka Franusic",
year = "2011",
language = "English",
volume = "3",
pages = "151--165",
journal = "Journal of combinatorics and number theory",
issn = "1942-5600",

}

TY - JOUR

T1 - Non-extensibility of the pair {1, 3} to a Diophantine quintuple in Z[\sqrt{-2}]

AU - Kreso, Dijana

AU - Franusic, Zrinka

PY - 2011

Y1 - 2011

UR - http://arxiv.org/abs/1312.5241

M3 - Article

VL - 3

SP - 151

EP - 165

JO - Journal of combinatorics and number theory

JF - Journal of combinatorics and number theory

SN - 1942-5600

ER -